About the proof-theoretic ordinals of weak fixed point theories

Journal of Symbolic Logic 57 (3):1108-1119 (1992)
Abstract
This paper presents several proof-theoretic results concerning weak fixed point theories over second order number theory with arithmetic comprehension and full or restricted induction on the natural numbers. It is also shown that there are natural second order theories which are proof-theoretically equivalent but have different proof-theoretic ordinals
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275451
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,220
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

199 ( #20,722 of 2,164,582 )

Recent downloads (6 months)

3 ( #128,912 of 2,164,582 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums